Published on ADDitudeMag.com

How Strattera Affects Your Child's Growth

"Is slowed growth a side effect of the ADHD medication Strattera?”

by Larry Silver, M.D.


Although Strattera's literature does not mention an impact on growth, clinical use has shown that Strattera causes many of the side effects found with stimulant medications for attention deficit disorder (ADHD).

Studies have shown that any difference in growth caused by stimulants is rarely more than an inch or two, and that height will usually be recovered by the end of adolescence.

I agree with your physician. Monitor your daughter’s height to see if she stays on her growth curve.


Copyright © 1998 - 2013 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service (http://www.additudemag.com/adhd/terms.html) and
Privacy Policy (http://www.additudemag.com/adhd/privacy.html).
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at http://www.additudemag.com/adhd/disclaimer.html
New Hope Media, 39 W. 37th Street, 15th Floor, New York, NY 10018

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: How Strattera Affects Your Child's Growth